English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Self-dual SU(2)-invariant Einstein metrics and modular dependence of theta functions.

MPS-Authors

Babich,  M. V.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Korotkin,  D. A.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Babich, M. V., & Korotkin, D. A. (1998). Self-dual SU(2)-invariant Einstein metrics and modular dependence of theta functions. Letters in Mathematical Physics, 46, 323-337.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-598D-A
Abstract
There is no abstract available